# SDR DHL200374260

- Difficulty date: November 25, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount Bracket
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK,  NR 2 SLAT IB TRACK UPPER MOUNT IB (L) ANGLE IS CRACKED;  CA: REMOVED DAMAGED ANGLE AND FABRICATED NEW FROM BAC1505-100617 PO NR 900411 DIM. 9.2500 X 1.2500 IAW SAMPLE IAW 727 SRM57-10-2 FIG.3 NEW ANGLE TREATED AND PRIMED IAW 727 SRM51-10-2,INSTALLED IAW 727 SRM51-30-2.LEAK CHECK GOOD IAW B727 MM27-81-00.
